Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: A Feigenbaum Sequence of Bifurcations in the Lorenz Model
Автор: Franeesehini V.
Journal of Statistical Physics, Vol. 22, No. 3, 1980. p. 397-406.
For some high values of the Rayleigh number r, the Lorenz model exhibits laminar behavior due to the presence of a stable periodic orbit. A detailed numerical study shows that, for r decreasing, the turbulent behavior is reached via an infinite sequence of bifurcations, whereas for r increasing, this is due to a collapse of the stable orbit to a hyperbolic one. The infinite sequence of bifurcations is found to be compatible with Feigenbaum's conjecture.